# SDR SWAA2012111909611

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 67,891 hours, 63,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP OUTBOARD LOWER CORNER CRACKED AND DELAMINATED.  RESEALED END CAP ON INBOARDD AFT FLAP OUTBOARD AFT CORNER PER AMM 51-31-00.
